Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Constructing hyperelliptic curves of genus 2 suitable for cryptography


Author: Annegret Weng
Journal: Math. Comp. 72 (2003), 435-458
MSC (2000): Primary 11Y16, 11Y40, 94A60; Secondary 14K22, 14H45
Published electronically: May 3, 2002
MathSciNet review: 1933830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we show how to generalize the CM-method for elliptic curves to genus two. We describe the algorithm in detail and discuss the results of our implementation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11Y40, 94A60, 14K22, 14H45

Retrieve articles in all journals with MSC (2000): 11Y16, 11Y40, 94A60, 14K22, 14H45


Additional Information

Annegret Weng
Affiliation: Institute for Experimental Mathematics, University of Essen, D-45326 Essen, Germany
Email: weng@exp-math.uni-essen.de

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01422-9
PII: S 0025-5718(02)01422-9
Received by editor(s): January 19, 2001
Received by editor(s) in revised form: March 29, 2001
Published electronically: May 3, 2002
Additional Notes: This work was supported by the NRW Forschungsverbund Datensicherheit (see www.datensicherheit.nrw.de) and the DFG (Graduiertenkolleg).
Article copyright: © Copyright 2002 American Mathematical Society